| Model Number |
02.12.E0210FR |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
06/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 8 months the patient came in due to signs of infection and the cause is unknown.The surgeon performed a washout and revised the flex 2r - 10mm insert to a same size insert.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 22 june 2026 gmk-spherika 02.12.E0210fr gmk-sphere tibial insert e-cross - flex 2r - 10mm (k202022) lot.2345738: (b)(4) items manufactured and released on 18-dec-2023.Expiration date: 2028-12-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause:infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.